# SDR IXXA0100003

- Difficulty date: January 9, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 82,740 hours, 32,988 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Contaminated
- Location: Mlg Ww
- Part time: 82,740 hours, 32,988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO JFK, THE LANDING GEAR DOOR WARNING LIGHT ILLUMINATED AFTER GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE GEAR WITH THE WARNING INDICATION REMAINING THE SAME.  THE FLIGHT CONTINUED TO JFK FOLLOWING COMPANY PROCEDURES.  MAINTENANCE INSPECTED THE LANDING GEAR AND DOORS INDICATION SYSTEM WHICH REVEALED THE LEFT MAIN GEAR DOOR SWITCH CONTAMINATED WITH MOISTURE.  MAINTENANCE CLEANED THE SWITCH CANNON PLUG AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
